# SDR AALA20100729DFW03

- Difficulty date: July 29, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 63,557 hours, 33,038 cycles
- System (JASC): 5270 · Door Warning System
- Part: Uplock Switch
- Condition: Defective
- Location: Stairway Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED AFT STAIRWAY DOOR LIGHT FLICKERED IN FLIGHT AND TOWARD THE END CAME ON STEADY.  NO BUFFETING AND FUEL BURN NORMAL.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  REPLACED LEFT UPLOCK SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
